Alert archive / Illinois / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 113, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 21, 2009, 5:44 PM CDT for 4 counties in Illinois. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2009, 5:44 PM CDT (22:44 UTC)
- Expired
- Jun 21, 2009, 6:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Crawford County, IL, Jasper County, IL, Lawrence County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 70 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 6:00 PM CDT | TSTM WND DMG | Ste. Marie, IL | NUMEROUS POWER OUTAGES. ROOF DAMAGE NEAR WEST LIBERTY AND STE. MARIE. |
| Jun 21, 6:02 PM CDT | HAIL 1.25 | 5 E Chauncey, IL | |
| Jun 21, 6:07 PM CDT | TSTM WND DMG | 6 Ne Claremont, IL | LARGE LIMBS DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 899 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 885 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KILX 212244 SVRILX ILC033-079-101-159-212330- /O.NEW.KILX.SV.W.0113.090621T2244Z-090621T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 544 PM CDT SUN JUN 21 2009 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS... SOUTHEASTERN JASPER COUNTY IN SOUTHEAST ILLINOIS... NORTHWESTERN LAWRENCE COUNTY IN SOUTHEAST ILLINOIS... NORTHEASTERN RICHLAND COUNTY IN SOUTHEAST ILLINOIS... * UNTIL 630 PM CDT. * AT 543 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE BASEBALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THIS STORM WAS LOCATED 2 MILES WEST OF STE. MARIE...OR ABOUT 3 MILES SOUTHEAST OF NEWTON...AND WAS MOVING SOUTHEAST AT 20 MPH. THIS STORM PRODUCED HAIL ALMOST AS LARGE AS TENNIS BALLS NEAR NEWTON AT 542 PM CDT. * LOCATIONS IMPACTED INCLUDE... HARDINVILLE... CHAUNCEY... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN A MOBILE HOME...YOU SHOULD TAKE SHELTER IN A NEARBY STURDY BUILDING. && LAT...LON 3885 8771 3874 8795 3893 8812 3901 8799 TIME...MOT...LOC 2243Z 312DEG 18KT 3893 8806 $$ CHURCHILL
2 follow-up statements
000 WWUS53 KILX 212255 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 555 PM CDT SUN JUN 21 2009 ILC033-079-101-159-212330- /O.CON.KILX.SV.W.0113.000000T0000Z-090621T2330Z/ RICHLAND IL-LAWRENCE IL-JASPER IL-CRAWFORD IL- 555 PM CDT SUN JUN 21 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR SOUTHWESTERN CRAWFORD...SOUTHEASTERN JASPER...NORTHWESTERN LAWRENCE AND NORTHEASTERN RICHLAND COUNTIES... AT 553 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING BASEBALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THIS STORM WAS LOCATED JUST SOUTHEAST OF STE. MARIE...OR 11 MILES SOUTHEAST OF NEWTON...MOVING SOUTHEAST AT 20 MPH. LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... CHAUNCEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS && LAT...LON 3898 8796 3885 8771 3874 8795 3890 8809 TIME...MOT...LOC 2254Z 312DEG 18KT 3889 8800 $$ CHURCHILL
000 WWUS53 KILX 212313 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 613 PM CDT SUN JUN 21 2009 ILC033-079-212322- /O.CAN.KILX.SV.W.0113.000000T0000Z-090621T2330Z/ JASPER IL-CRAWFORD IL- 613 PM CDT SUN JUN 21 2009 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CRAWFORD AND SOUTHEASTERN JASPER COUNTIES IS CANCELLED... LAT...LON 3885 8783 3885 8771 3874 8795 3885 8804 TIME...MOT...LOC 2312Z 316DEG 20KT 3880 8791 $$ ILC101-159-212330- /O.CON.KILX.SV.W.0113.000000T0000Z-090621T2330Z/ RICHLAND IL-LAWRENCE IL- 613 PM CDT SUN JUN 21 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR NORTHWESTERN LAWRENCE AND NORTHEASTERN RICHLAND COUNTIES... AT 612 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THIS STORM WAS LOCATED JUST SOUTH OF CHAUNCEY...OR 11 MILES NORTHEAST OF OLNEY...MOVING SOUTHEAST AT 25 MPH. LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE.... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS && LAT...LON 3885 8783 3885 8771 3874 8795 3885 8804 TIME...MOT...LOC 2312Z 316DEG 20KT 3880 8791 $$ CHURCHILL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:06 PM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jun 21, 3:06 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 306 PM CDT SUN JUN 21 2009 .DISCUSSION... ISSUED 306 PM CDT SUN JUN 21 2009 SHORT TERM...TONIGHT THROUGH WEDNESDAY... WARM FRONT EXTENDS FROM A SURFACE LOW OVER SOUTHEASTERN SOUTH DAKOTA INTO SOUTHERN IOWA AND CENTRAL ILLINOIS. SURFACE-BASED STORMS HAVE RECENTLY DEVELOPED JUST NORTH OF THE FRONT TO THE EAST/SOUTHEAST OF SPI...WITH ONE CELL EXHIBITING MINI-SUPERCELL CHARACTERISTICS FOR A WHILE. FURTHER DEVELOPMENT OF THIS TYPE WILL REMAIN POSSIBLE EARLY THIS EVENING BETWEEN BEARDSTOWN AND EFFINGHAM...BUT ANYTHING SEVERE WILL BE VERY ISOLATED. OLDER ELEVATED SHOWERS ARE MOVING INTO NORTHEASTERN AND EASTERN ILLINOIS. ADDITIONAL DEVELOPMENT EXPECTED FURTHER NORTHWEST OVER IOWA...AND THIS ACTIVITY WOULD HAVE A DECENT SHOT OF MAKING IT INTO THE NRN PORTIONS OF THE FORECAST AREA LATER TONIGHT. WILL HANDLE EVENING ORDING WITH SCATTERED AND/OR ISOLATED THUNDERSTORMS...THEN HAVE CONDITIONAL CHANCE OR LIKELYS LATER ON. WARM FRONT WILL MOVE LITTLE TONIGHT AS IT IS ALIGNED PARALLEL TO THE NORTHWESTERLY FLOW ALOFT. WILL THEREFORE KEEP CHANCE POPS IN THE EAST WITH SLIGHT CHANCES IN THE WEST ON MONDAY. SOME PRECIPITATION MAY HANG ON FOR A WHILE INTO THE EVENING. HIGHS WILL BE IN THE LOW TO MID 90S ALMOST EVERYWHERE THROUGH AT LEAST WEDNESDAY. HEAT INDEX VALUES ABOVE 100 WILL BE LIKELY DURING PEAK AFTERNOON HEATING...BUT MIN TEMPERATURES WILL BE COOLING INTO THE LOWER 70S. THEREFORE WILL LET ANY HEAT ADVISORIES BE ISSUED IN THE MORNINGS FOR THE APPLICABLE AFTERNOONS INSTEAD OF HAVING ADVISORIES DURING ALL HOURS. LONG TERM...THURSDAY THROUGH SUNDAY... THE UPPER RIDGE WILL BE RELOCATING SLOWLY WESTWARD THIS PERIOD BEFORE IT BEGINS TO FLATTEN OUT SOMEWHAT AROUND SUNDAY. AS THE FLOW OVER ILLINOIS BECOMES MORE NORTHWESTERLY...THE MODELS HAVE BEEN PRETTY CONSISTENT IN BRINGING A COLD FRONT DOWN FROM THE NORTHERN PLAINS INTO THE MIDWEST AROUND THURSDAY. THE BIGGEST UNCERTAINTY IS HOW FAR SOUTH THE FRONT WILL GET BEFORE IT STALLS OUT AS THE ASSOCIATED UPPER WAVE EXITS THE GREAT LAKES. IRREGARDLESS...WILL HAVE CHANCE/SLIGHT CHANCE POPS BEGINNING WED NIGHT IN THE NORTH AND EVERYWHERE THU...THEN LOWER POPS AGAIN FRIDAY. CHANCES WILL INCREASE AGAIN SOMEWHAT NEXT WEEKEND WITH THE FLATTER RIDGE AND POSSIBLE SHORTWAVE ENERGY COMING EASTWARD FROM THE PLAINS. OUTSIDE OF CONVECTION...HOT AND HUMID WEATHER WILL CONTINUE WITH HIGHS UPPER 80S TO MIDDLE 90S. 04 && .AVIATION... ISSUED 109 PM CDT SUN JUN 21 2009 SHOWERS CONTINUE OVER THE FA...ESP FOR NRN TERMINALS. CIGS MOSTLY ABOVE 5K FT...WITH EXCEPTIONS UNDER THE SHOWERS...DROPPING AS LOW AS 1800 FT. MAINLY VFR THROUGH THE FORECAST...BUT SCT TS THROUGH THE AFTERNOON. COVERAGE OF THUNDER ONCE THIS NEXT LINE OF SHOWERS MOVES THROUGH BY 22Z WILL BE VERY THIN...AND LITTLE MORE THAN VCTS IN TAF FOR NOW. KEEPING VCSH AFTER 06Z FOR HINTS OF ANOTHER WAVE MOVING OVER THE UPPER RIDGE. MODELS DOING A RATHER POOR JOB OF SOLVING THE PROBLEM...AND CANNOT RULE OUT THE CHANCE. THREAT OF REDUCED VSBYS WILL BE LOCAL WITH OVERNIGHT SHOWERS ENHANCING LLVL MOISTURE. HJS && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 21, 3:22 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 322 PM CDT SUN JUN 21 2009 ILZ027>031-036-037-040-041-047>050-221100- CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER- SCOTT-STARK-TAZEWELL-WOODFORD- 322 PM CDT SUN JUN 21 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE STORMS IN WEST CENTRAL ILLINOIS TODAY AND TONIGHT...MAINLY NORTHWEST OF INTERSTATE 55. SOME STORMS MAY PRODUCE DAMAGING WINDS...LARGE HAIL...AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN IN PORTIONS OF CENTRAL ILLINOIS ON THURSDAY...BUT THOSE STORMS ARE NOT EXPECTED TO REACH SEVERE LEVELS. MINOR FLOODING WILL CONTINUE ON THE ILLINOIS RIVER...FROM HAVANA AND POINTS DOWNSTREAM...THROUGH THE NEXT WEEK. THE SPOON RIVER AT LONDON MILLS WILL BE ABOVE FLOOD STAGE THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 2 PM AND 9 PM TODAY. ILZ038-042>046-051>053-055>057-063-221100- CHAMPAIGN-CHRISTIAN-CLARK-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MCLEAN-PIATT-SANGAMON-VERMILION- 322 PM CDT SUN JUN 21 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS CENTRAL AND EAST CENTRAL ILLINOIS THROUGH TONIGHT...ALTHOUGH SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL BE POSSIBLE AGAIN ON THURSDAY...BUT THEY ARE NOT EXPECTED TO REACH SEVERE LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ054-061-062-066>068-071>073-221100- CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-MOULTRIE- RICHLAND-SHELBY- 322 PM CDT SUN JUN 21 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS EAST CENTRAL AND SOUTHEAST ILLINOIS THROUGH TONIGHT. THERE IS A SLIGHT RISK OF ISOLATED SEVERE STORMS THIS AFTERNOON AND TONIGHT. SOME STORMS MAY PRODUCE DAMAGING WINDS...LARGE HAIL...AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HJS
In the hours before
Local storm report, Jun 21, 3:37 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
337 PM CDT SUN JUN 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FUNNEL CLOUD 2 S SULLIVAN 39.57N 88.61W
06/21/2009 MOULTRIE IL TRAINED SPOTTER
&&
HJSLocal storm report, Jun 21, 3:41 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
341 PM CDT SUN JUN 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FUNNEL CLOUD 2 E FINDLAY 39.52N 88.72W
06/21/2009 SHELBY IL TRAINED SPOTTER
&&
CHURCHILLLocal storm report, Jun 21, 3:56 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
356 PM CDT SUN JUN 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM FUNNEL CLOUD 6 W WINDSOR 39.44N 88.71W
06/21/2009 SHELBY IL TRAINED SPOTTER
SMALL FUNNEL LASTED LESS THAN ONE MINUTE.
&&
CHURCHILLLocal storm report, Jun 21, 5:12 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
512 PM CDT SUN JUN 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM HAIL 4 SSE GILA 39.06N 88.24W
06/21/2009 M0.88 INCH JASPER IL TRAINED SPOTTER
&&
AEJLocal storm report, Jun 21, 5:23 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
523 PM CDT SUN JUN 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM HAIL 4 NNW NEWTON 39.04N 88.19W
06/21/2009 M1.00 INCH JASPER IL TRAINED SPOTTER
4 MILES NNW OF NEWTON, IL
&&
AEJLocal storm report, Jun 21, 5:40 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
540 PM CDT SUN JUN 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM HAIL 2 SE NEWTON 38.97N 88.14W
06/21/2009 M1.75 INCH JASPER IL TRAINED SPOTTER
SPOTTER IS 2 MILES SE OF NEWTON, IL.
&&
AEJThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:45 PM CDT | Special Weather Statement | ILX | Crawford, Jasper, Lawrence, Richland | 60 min |
| Jun 21, 3:03 PM CDT | Tornado Warning | ILX | Moultrie, Shelby | 27 min |
| Jun 21, 3:31 PM CDT | Tornado Warning | ILX | Moultrie, Shelby | 44 min |
| Jun 21, 4:08 PM CDT | Tornado Warning | ILX | Cumberland | 52 min |
| Jun 21, 4:43 PM CDT | Tornado Warning | ILX | Jasper | 27 min |
| Jun 21, 5:26 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper | 49 min |
| Jun 21, 5:36 PM CDT | Flash Flood Warning | ILX | Jasper | 4 hr |
| Jun 21, 6:20 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence, Richland | 40 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.